# SDR C77A20130303001

- Difficulty date: March 1, 2013
- Submitted: March 3, 2013
- Operation: Air carrier
- Aircraft: N747CZ
- Make and model: Emb ERJ 170-100 LR
- Aircraft serial: 17000187
- Aircraft time: 12,864 hours, 11,791 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lanyard
- Condition: Broken
- Location: Escape Slide
- Part time: 9,243 hours, 5,650 cycles
- Component: Slide
- Component part number: 4A40305
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER FWD PAX DOOR EMERGENCY SLIDE WAS REMOVED, FOUND RT BUSSEL PIN LANYARD BROKEN WHERE CORD GOES THRU BUSSEL PIN EYELET.  R & R L-1 SLIDE IAW AMM 25-65-01 ON COMPASS W/O 681213-840, EAMS W/O 8539.
